# SDR DHLA2009743DH589

- Difficulty date: November 12, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN BS 783 RBL62 OVERWING FLOOR STUB BEAM WITH DOUBLE HOLES.  REPLACED STUB BEAM CHORD AND NESTED DOUBLER ANGLE AT BS 783.95 BTWN RBL70.5 AND LBL45 IAW SRM 51-10-1 PARA 7A.
